# SDR REXA2019011700097

- Difficulty date: January 17, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 27,137 hours, 17,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318271
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE: CORROSION WAS FOUND ON INTERCOSTAL OVER STRINGER 21L, BTW STA FS-310-349. IN REF JOB CARD R25120 STEP 10.
COMPLETE: SUMMARY: INTERCOSTAL WAS REPLACED PER SRM 51-41-02-001-001-A01 PAR.6
